# SDR SIMA20140826001

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN CRACKED AFT OF FRAME 75 ABOVE STRINGER 2R.  CRACK APPROX LENGTH 9/16 INCHES.  PERFORMED REPAIR TO RT FUSELAGE SKIN AFT FRAME 75 & STRINGER 2R IAW ERS-EM-53MR-697.
